MathSciNet Relay Station
MathSciNet bibliographic data
MR1247674 57M60 (57M05 57S17 57S25)
Lee, Kyung Bai; Shin, Joon Kook; Yokura, Shoji Free actions of finite abelian groups on the $3$-torus. Topology Appl. 53 (1993), no. 2, 153–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement